# SDR DL764040282

- Difficulty date: March 29, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 10,215 hours, 3,958 cycles
- Engine: Ge CF680
- Engine time: 3,285 hours, 1,455 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41809104
- Part serial: 305109
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO ATL RT ENG OIL PRESS WENT TO 0 AND ENG WAS SHUTDOWN.  ALL OTHER PARAMETERS WERE NORMAL.  FOUND RT ENG OIL PRESSURE TRANSMITTER FAILED PER FIM 79-11-00 PAGE 105.  REPLACED TRANSMITTER AND ACCOMPLISHED POST WINDMILL INSP PER M/M 72-00-00-206-096-HOO PAGE 4.  ENGINE PARAMETERS NORMAL, A/C OK FOR SERVICE.
